# SDR SWIA2024061900524

- Difficulty date: May 24, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N281SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000746
- Aircraft time: 12,409 hours, 10,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE SKIN BEHIND SLAT 4 MOST IB UPPER CORNER HAS 2 GOUGES (C-CHECK RO 6/16/2024)PERFORMED PERMANET REPAIR ON R/H WING LEADING EDGE SKIN AT RIB 32  BEHIND SLAT 4 REF: ETD2024-170-014896. SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
